# SDR USAA061189

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BETWEEN BS 727-767 HAS CORROSION.  PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02 LEVEL 1 C53-202-01, DEFECT SIZE: .50 INCH.
